The University of Southampton
University of Southampton Institutional Repository

Amenability and right orderable groups

Amenability and right orderable groups
Amenability and right orderable groups
0024-6093
347-352
Kropholler, P.H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4
Kropholler, P.H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4

Kropholler, P.H. (1993) Amenability and right orderable groups. Bulletin of the London Mathematical Society, 25 (4), 347-352. (doi:10.1112/blms/25.4.347).

Record type: Article

This record has no associated files available for download.

More information

Published date: 1993
Organisations: Mathematical Sciences

Identifiers

Local EPrints ID: 349614
URI: http://eprints.soton.ac.uk/id/eprint/349614
ISSN: 0024-6093
PURE UUID: b83de10d-5a74-4f0f-bc9f-8c8e1e07dc7f
ORCID for P.H. Kropholler: ORCID iD orcid.org/0000-0001-5460-1512

Catalogue record

Date deposited: 11 Mar 2013 15:07
Last modified: 15 Mar 2024 03:46

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×